2015, 2015(special): 945-953. doi: 10.3934/proc.2015.0945

Approximation and model order reduction for second order systems with Levy-noise

1. 

Max Planck Institute for Dynamics of Complex Technical Systems, Sandtorstr. 1, 39106 Magdeburg, Germany, Germany

Received  September 2014 Revised  September 2015 Published  November 2015

We consider a controlled second order stochastic partial differential equation (SPDE) with Levy noise. To solve this system numerically, we apply a Galerkin scheme leading to a sequence of ordinary SDEs of large order. To reduce the high dimension we use balanced truncation.
Citation: Martin Redmann, Peter Benner. Approximation and model order reduction for second order systems with Levy-noise. Conference Publications, 2015, 2015 (special) : 945-953. doi: 10.3934/proc.2015.0945
References:
[1]

A. C. Antoulas, Approximation of large-scale dynamical systems, Advances in Design and Control 6. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM), 2005. Google Scholar

[2]

P. Benner and T. Damm, Lyapunov equations, energy functionals, and model order reduction of bilinear and stochastic systems, SIAM J. Control Optim., 49 (2011), 686-711. Google Scholar

[3]

R. F. Curtain, Stability of Stochastic Partial Differential Equation, J. Math. Anal. Appl., 79 (1981), 352-369. Google Scholar

[4]

T. Damm, Rational Matrix Equations in Stochastic Control, Lecture Notes in Control and Information Sciences 297, Berlin: Springer, 2004. Google Scholar

[5]

W. Grecksch and P. E. Kloeden, Time-discretised Galerkin approximations of parabolic stochastic PDEs, Bull. Aust. Math. Soc., 54 (1996), 79-85. Google Scholar

[6]

E. Hausenblas, Approximation for Semilinear Stochastic Evolution Equations, Potential Anal., 18 (2003), 141-186. Google Scholar

[7]

A. Jentzen and P. E. Kloeden, Overcoming the order barrier in the numerical approximation of stochastic partial differential equations with additive space-time noise, Proc. R. Soc. A 2009, 465 (2009), 649-667. Google Scholar

[8]

B. C. Moore, Principal component analysis in linear systems: Controllability, observability, and model reduction, IEEE Trans. Autom. Control, 26 (1981), 17-32. Google Scholar

[9]

S. Peszat and J. Zabczyk, Stochastic Partial Differential Equations with Lévy Noise. An evolution equation approach, Encyclopedia of Mathematics and Its Applications 113, Cambridge: Cambridge University Press, 2007. Google Scholar

[10]

A. J. Pritchard and J. Zabczyk, Stability and Stabilizability of Infinite-Dimensional Systems, SIAM Rev., 23 (1981), 25-52. Google Scholar

[11]

M. Redmann and P. Benner, Model Reduction for Stochastic Systems, Stoch PDE: Anal Comp, 3(3) (2015), 291-338. Google Scholar

show all references

References:
[1]

A. C. Antoulas, Approximation of large-scale dynamical systems, Advances in Design and Control 6. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM), 2005. Google Scholar

[2]

P. Benner and T. Damm, Lyapunov equations, energy functionals, and model order reduction of bilinear and stochastic systems, SIAM J. Control Optim., 49 (2011), 686-711. Google Scholar

[3]

R. F. Curtain, Stability of Stochastic Partial Differential Equation, J. Math. Anal. Appl., 79 (1981), 352-369. Google Scholar

[4]

T. Damm, Rational Matrix Equations in Stochastic Control, Lecture Notes in Control and Information Sciences 297, Berlin: Springer, 2004. Google Scholar

[5]

W. Grecksch and P. E. Kloeden, Time-discretised Galerkin approximations of parabolic stochastic PDEs, Bull. Aust. Math. Soc., 54 (1996), 79-85. Google Scholar

[6]

E. Hausenblas, Approximation for Semilinear Stochastic Evolution Equations, Potential Anal., 18 (2003), 141-186. Google Scholar

[7]

A. Jentzen and P. E. Kloeden, Overcoming the order barrier in the numerical approximation of stochastic partial differential equations with additive space-time noise, Proc. R. Soc. A 2009, 465 (2009), 649-667. Google Scholar

[8]

B. C. Moore, Principal component analysis in linear systems: Controllability, observability, and model reduction, IEEE Trans. Autom. Control, 26 (1981), 17-32. Google Scholar

[9]

S. Peszat and J. Zabczyk, Stochastic Partial Differential Equations with Lévy Noise. An evolution equation approach, Encyclopedia of Mathematics and Its Applications 113, Cambridge: Cambridge University Press, 2007. Google Scholar

[10]

A. J. Pritchard and J. Zabczyk, Stability and Stabilizability of Infinite-Dimensional Systems, SIAM Rev., 23 (1981), 25-52. Google Scholar

[11]

M. Redmann and P. Benner, Model Reduction for Stochastic Systems, Stoch PDE: Anal Comp, 3(3) (2015), 291-338. Google Scholar

[1]

Luis J. Roman, Marcus Sarkis. Stochastic Galerkin method for elliptic spdes: A white noise approach. Discrete & Continuous Dynamical Systems - B, 2006, 6 (4) : 941-955. doi: 10.3934/dcdsb.2006.6.941

[2]

Chris Guiver, Mark R. Opmeer. Bounded real and positive real balanced truncation for infinite-dimensional systems. Mathematical Control & Related Fields, 2013, 3 (1) : 83-119. doi: 10.3934/mcrf.2013.3.83

[3]

Belinda A. Batten, Hesam Shoori, John R. Singler, Madhuka H. Weerasinghe. Balanced truncation model reduction of a nonlinear cable-mass PDE system with interior damping. Discrete & Continuous Dynamical Systems - B, 2019, 24 (1) : 83-107. doi: 10.3934/dcdsb.2018162

[4]

Xueqin Li, Chao Tang, Tianmin Huang. Poisson $S^2$-almost automorphy for stochastic processes and its applications to SPDEs driven by Lévy noise. Discrete & Continuous Dynamical Systems - B, 2018, 23 (8) : 3309-3345. doi: 10.3934/dcdsb.2018282

[5]

Kai Liu, Zhi Li. Global attracting set, exponential decay and stability in distribution of neutral SPDEs driven by additive $\alpha$-stable processes. Discrete & Continuous Dynamical Systems - B, 2016, 21 (10) : 3551-3573. doi: 10.3934/dcdsb.2016110

[6]

Mikhail Dokuchaev, Guanglu Zhou, Song Wang. A modification of Galerkin's method for option pricing. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021077

[7]

Yoshifumi Aimoto, Takayasu Matsuo, Yuto Miyatake. A local discontinuous Galerkin method based on variational structure. Discrete & Continuous Dynamical Systems - S, 2015, 8 (5) : 817-832. doi: 10.3934/dcdss.2015.8.817

[8]

Hui Peng, Qilong Zhai. Weak Galerkin method for the Stokes equations with damping. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021112

[9]

Torsten Keßler, Sergej Rjasanow. Fully conservative spectral Galerkin–Petrov method for the inhomogeneous Boltzmann equation. Kinetic & Related Models, 2019, 12 (3) : 507-549. doi: 10.3934/krm.2019021

[10]

Chaoxu Pei, Mark Sussman, M. Yousuff Hussaini. A space-time discontinuous Galerkin spectral element method for the Stefan problem. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 3595-3622. doi: 10.3934/dcdsb.2017216

[11]

Yinnian He, R. M.M. Mattheij. Reformed post-processing Galerkin method for the Navier-Stokes equations. Discrete & Continuous Dynamical Systems - B, 2007, 8 (2) : 369-387. doi: 10.3934/dcdsb.2007.8.369

[12]

Armando Majorana. A numerical model of the Boltzmann equation related to the discontinuous Galerkin method. Kinetic & Related Models, 2011, 4 (1) : 139-151. doi: 10.3934/krm.2011.4.139

[13]

Kaitai Li, Yanren Hou. Fourier nonlinear Galerkin method for Navier-Stokes equations. Discrete & Continuous Dynamical Systems, 1996, 2 (4) : 497-524. doi: 10.3934/dcds.1996.2.497

[14]

Út V. Lê. Contraction-Galerkin method for a semi-linear wave equation. Communications on Pure & Applied Analysis, 2010, 9 (1) : 141-160. doi: 10.3934/cpaa.2010.9.141

[15]

Xiu Ye, Shangyou Zhang, Peng Zhu. A weak Galerkin finite element method for nonlinear conservation laws. Electronic Research Archive, 2021, 29 (1) : 1897-1923. doi: 10.3934/era.2020097

[16]

Zexuan Liu, Zhiyuan Sun, Jerry Zhijian Yang. A numerical study of superconvergence of the discontinuous Galerkin method by patch reconstruction. Electronic Research Archive, 2020, 28 (4) : 1487-1501. doi: 10.3934/era.2020078

[17]

E. Fossas, J. M. Olm. Galerkin method and approximate tracking in a non-minimum phase bilinear system. Discrete & Continuous Dynamical Systems - B, 2007, 7 (1) : 53-76. doi: 10.3934/dcdsb.2007.7.53

[18]

Xiu Ye, Shangyou Zhang. A new weak gradient for the stabilizer free weak Galerkin method with polynomial reduction. Discrete & Continuous Dynamical Systems - B, 2021, 26 (8) : 4131-4145. doi: 10.3934/dcdsb.2020277

[19]

Yue Feng, Yujie Liu, Ruishu Wang, Shangyou Zhang. A conforming discontinuous Galerkin finite element method on rectangular partitions. Electronic Research Archive, 2021, 29 (3) : 2375-2389. doi: 10.3934/era.2020120

[20]

Mahboub Baccouch. Superconvergence of the semi-discrete local discontinuous Galerkin method for nonlinear KdV-type problems. Discrete & Continuous Dynamical Systems - B, 2019, 24 (1) : 19-54. doi: 10.3934/dcdsb.2018104

 Impact Factor: 

Metrics

  • PDF downloads (93)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]